# SDR WX0A2022050974084

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N316NV
- Make and model: Airbus A319-111
- Aircraft serial: 2481
- Aircraft time: 47,163 hours, 31,586 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MEGAPHONE AT AFT FLIGHT ATTENDANT STATION HAS BROKEN SAFEETY PIN OUTLET / REPLACED MEGAPHONE AT AFT FLIGHT ATTENDANT STATION WITH NEW UNIT. REF AMM 25-65-51-710-002-A, OPS CHECK GOOD"
